# SDR UIEA2019100105616

- Difficulty date: September 30, 2019
- Submitted: October 1, 2019
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 101,793 hours, 19,574 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 4200353
- Part serial: 1010
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD EQUIPMENT VALVE EICAS MESSAGE DISPLAYED.  REMOVED AND REPLACED MANIFOLD INTERCONNECT VALVE IAW AMM 21-58-01 OPERATIONAL CHECK NORMAL.
